Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 560647, 10 pages
Research Article

On the Asymptotical and Practical Stability of Stochastic Control Systems

Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 24 October 2012; Accepted 18 January 2013

Academic Editor: Vu Phat

Copyright © 2013 Fakhreddin Abedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Fakhreddin Abedi, Wah June Leong, and Mohammad Abedi, “Lyapunov Characterization for the Stability of Stochastic Control Systems,” Mathematical Problems in Engineering, vol. 2015, pp. 1–7, 2015. View at Publisher · View at Google Scholar
  • Patrick Florchinger, “Stabilization of nonlinear stochastic systems without unforced dynamics via time-varying feedback,” Kybernetika, vol. 52, no. 6, pp. 988–1002, 2016. View at Publisher · View at Google Scholar
  • Patrick Florchinger, “Time-Varying Stabilizers for Stochastic Systems with no Unforced Dynamics,” Asian Journal of Control, 2017. View at Publisher · View at Google Scholar